Aa
Aa
A
A
A
Close
Avatar universal

Is there something wrong with me? Please help?

I have been on the implant for 1 week and 2 days, after being taken off the mini pill which I was on for 4 years due to being forgetful for the past 4 months and having a imbalance in my hormones. I have also recently come out of hospital duw to server migraine attacks. But as of yesterday I have experienced such an uncomfortable cramping as soon as me and my partner finish having intercourse. As soon as my partner pulls out I am experiencing painful cramps in my lower stomach and thighs. This passes after about 10 minutes but I find the only way to help it is to focus on my breathing and rocking back and forth. A few years ago I was checked for cystsand any other abnormalities and underwent a ultra sound scan which came back clear. I am terrified because I do worry if this could be a sign of infertility which wouls break my heart as I am 20 years old and would lovw to have kids one day. Any advice is good advice at the moment.
1 Responses
Avatar universal
What implant do you have??
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.